Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 211, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2023, 4:24 AM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2023, 4:24 AM MDT (10:24 UTC)
- Expired
- Jun 22, 2023, 5:15 AM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
925
WUUS55 KPUB 221024
SVRPUB
COC011-061-099-221115-
/O.NEW.KPUB.SV.W.0211.230622T1024Z-230622T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
424 AM MDT Thu Jun 22 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
Eastern Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 515 AM MDT.
* At 424 AM MDT, severe thunderstorms were located along a line
extending from near Brandon to 7 miles south of Hasty, moving
southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Brandon around 430 AM MDT.
Sheridan Lake around 440 AM MDT.
Other locations in the path of these severe thunderstorms include
Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3773 10272 3799 10308 3861 10249 3861 10205
3845 10204
TIME...MOT...LOC 1024Z 298DEG 28KT 3853 10242 3800 10294
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT2 follow-up statements
414
WWUS55 KPUB 221052
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
452 AM MDT Thu Jun 22 2023
COC011-061-099-221115-
/O.CON.KPUB.SV.W.0211.000000T0000Z-230622T1115Z/
Prowers CO-Kiowa CO-Bent CO-
452 AM MDT Thu Jun 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM MDT
FOR NORTHWESTERN PROWERS...EASTERN KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 452 AM MDT, severe thunderstorms were located along a line
extending from 6 miles east of Sheridan Lake to 13 miles south of
Lamar, moving southeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3773 10272 3801 10302 3861 10245 3861 10205
3845 10204
TIME...MOT...LOC 1052Z 298DEG 28KT 3843 10219 3790 10271
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Moore377
WWUS55 KPUB 221115
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
515 AM MDT Thu Jun 22 2023
COC011-061-099-221124-
/O.EXP.KPUB.SV.W.0211.000000T0000Z-230622T1115Z/
Prowers CO-Kiowa CO-Bent CO-
515 AM MDT Thu Jun 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS...EASTERN
KIOWA AND NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 515 AM MDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 AM MDT for
southeastern Colorado.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
Remember, a Severe Thunderstorm Warning still remains in effect for
Prowers County, Northeastern Baca County and East central Bent
County until 600 AM MDT.
LAT...LON 3773 10272 3801 10302 3861 10245 3861 10205
3845 10204
TIME...MOT...LOC 1114Z 298DEG 28KT 3836 10202 3783 10254
$$
MooreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:43 AM MDT, 41 minutes earlier.
Area forecast discussion, Jun 22, 3:43 AM MDT, 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 343 AM MDT Thu Jun 22 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Thu Jun 22 2023 Key Messages: 1) Strong to severe thunderstorms are possible again today, mainly along and east of the I-25 corridor. Main threats will be 1 inch hail, 60 mph wind gusts, torrential rainfall, and potential flash flooding. Currently.. Water vapor imagery shows high pressure to our south and a broad trough draped across the western conus, leaving Colorado in moist southwesterly flow aloft, and moist southerly and easterly flow at the surface. Embedded shortwave energy sparked earlier thunderstorm activity, which has lingered into the early morning hours, with strong to severe storms still moving through portions of Crowley and Kiowa counties as of 3am. Northerly winds have moved in behind these showers and thunderstorms, though not much change in temperatures or dew points can be seen in areas that the boundary has already passed through. Temperatures are still in the 60s for most of our plains locations, with dew points still in the 50s and abundant cloud cover still in place as well. This morning.. High res model guidance keeps persistent showers and thunderstorms on our far eastern plains until around 8am this morning. Easterly winds and moist outflow from departing convection will help to set the stage for today. If cloud cover sticks around later than expected, we could end up seeing much cooler temperatures than currently forecast, as well as a decreased threat for severe thunderstorm development. Temperatures could range from low 80s on the plains where we see clear skies, to low 70s where clouds linger. The amount of clearing that we see this morning will make or break today's severe weather potential. Today and Tonight.. Another round of embedded shortwave energy in broad southwesterly flow aloft will likely bring about another round of showers and thunderstorms by the late morning hours today. CAMs show storms firing along and east of the Continental Divide by around 1pm, and, with around 40kts of forecast bulk shear, should be able to keep themselves organized as they come off the terrain by around 3pm. As long as we can clear out early enough, anywhere from 1500 to 2500 J/Kg of SBCAPE will likely be present over much of the I-25 corridor, with highest amounts trending over the Raton Mesa and the Pikes Peak region. Steep lapse rates will be supportive of another round of potentially large hail, and dCAPE values over 1500 J/Kg suggest that we could potentially see wind gusts up to 60 mph as well. The most likely mode of severe for today could easily end up being flash flooding, especially given the antecedent conditions across El Paso and Pueblo counties. Pwats are expected to be over 160% of normal yet again for this afternoon. The tornado threat seems lower for today, though it still cannot be completely ruled out, especially on our far southern plains. Convection looks to wrap up earlier tonight, especially south of highway 50, though we could see some lingering sub-severe activity as late as midnight tonight. .LONG TERM...(Friday through Wednesday) Issued at 342 AM MDT Thu Jun 22 2023 Key messages: 1) Drying and warming pattern this weekend into the next week. Friday...An upper low will push into the Great Basin Friday morning, while a ridge of high pressure persists over the southern plains of the US. Expect some lingering convection over the southeast corner of CO early Fri morning, then as the upper low edges to the northeast through the day, models hint at some isolated convection firing back up along the eastern border. SPC does indicate a Slight area for severe weather along the eastern border, which will depend heavily on whether the upper low crossing the northern Rockies late in the day stays to the north, or strays south. For now will keep convection isolated, and warm temps up to seasonal norms with highs around 80F for the high valleys, and 80s to lower 90s for the plains. Saturday through Wednesday...Long range models show the ridge of high pressure to the south flattening out and covering much of the desert sw and southern plains. This will keep an essentially dry and very warm bubble over the forecast area, with just some isolated convection possible over the higher terrain each day. There is one noticeable difference between the extended operational models though. Which the EC keeps the broad ridge in place, the GFS starts to shunt the ridge to the east for Tue and Wed. This will open up the Four Corners to increasing southwest flow aloft and moisture advection into western CO, which in turn increases convection chances for the higher terrain by mid-week. For now will stick with a drier forecast and temps climbing to seasonal normals each day over the weekend, then warming to above normal levels by Tue and Wed. Moore && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 342 AM MDT Thu Jun 22 2023 KCOS and KPUB..MVFR ceilings and visibilities are possible until around 15Z this morning, as departing showers and thunderstorms continue in the vicinity of both stations. Expecting clearing skies, VFR conditions and southeasterly winds at both terminals through the late morning and early afternoon hours, with another round of showers and thunderstorms moving in later this afternoon and this evening. Some storms could be severe, especially near KCOS. Gusty and erratic outflow winds are expected near thunderstorms today. At KALS..VFR conditions are expected for the next 24 hours. Southwesterly winds are expected to gust up to 30kt this afternoon, and sky conditions are expected to remain mostly clear through the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Jun 22, 4:01 AM MDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 401 AM MDT Thu Jun 22 2023 COZ058>089-093>099-231300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 401 AM MDT Thu Jun 22 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected for Thursday, mainly along and east of the Continental Divide in the late morning, and spreading into the I-25 corridor and the eastern plains through the afternoon and evening hours. Some storms could become severe, especially across the Palmer Divide, with main threats being 1 inch hail, 60 mph winds, and torrential rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday On Friday, isolated strong to severe storms will be possible across our far eastern plains near the Colorado and Kansas border. Much warmer temperatures through this period will lead to another surge in runoff from the last of the high mountain snowpack, especially across the Arkansas basin. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Local storm report, Jun 22, 1:41 AM MDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
141 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Flash Flood 2 WNW Blende 38.26N 104.61W
06/22/2023 Pueblo CO Trained Spotter
Water rescues reported near Santa Fe and
northbound I-25 onramp.
&&Special weather statement, Jun 22, 2:01 AM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 AM MDT Thu Jun 22 2023
COZ089-220830-
Crowley County CO-
201 AM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northern Crowley
County through 230 AM MDT...
At 201 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Crowley, or 34 miles northwest of La Junta, moving
northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Crowley
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3852 10372 3834 10361 3829 10393 3840 10399
3852 10379
TIME...MOT...LOC 0801Z 237DEG 12KT 3838 10394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
PSLocal storm report, Jun 22, 2:21 AM MDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
221 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM Flood Fountain 38.68N 104.71W
06/22/2023 El Paso CO Law Enforcement
Road closed due to flooding.
&&Local storm report, Jun 22, 3:21 AM MDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
321 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM Flood 2 SE Fountain 38.66N 104.69W
06/22/2023 El Paso CO Law Enforcement
Road Flooded and Impassible.
&&Local storm report, Jun 22, 3:22 AM MDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
322 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM Flood 3 NE Fountain 38.71N 104.67W
06/22/2023 El Paso CO Law Enforcement
Road flooded and impassible.
&&Local storm report, Jun 22, 3:49 AM MDT, 35 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
349 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM Flood 3 NE Fountain 38.71N 104.67W
06/22/2023 El Paso CO Law Enforcement
Road flooded and impassible.
0321 AM Flood 2 SE Fountain 38.66N 104.69W
06/22/2023 El Paso CO Law Enforcement
Road Flooded and Impassible.
0207 AM Flood Fountain 38.68N 104.71W
06/22/2023 El Paso CO Law Enforcement
Road closed due to flooding.
0140 AM Flash Flood 2 WNW Blende 38.26N 104.61W
06/22/2023 Pueblo CO Trained Spotter
Water rescues reported near Santa Fe and
northbound I-25 onramp.
0139 AM Hail 2 WNW Blende 38.26N 104.61W
06/22/2023 M1.00 inch Pueblo CO Trained Spotter
0120 AM Hail 9 SW Avondale 38.15N 104.46W
06/22/2023 M1.00 inch Pueblo CO Trained Spotter
0103 AM Hail 4 NE Blende 38.28N 104.52W
06/22/2023 M1.25 inch Pueblo CO NWS Employee
At NWS Pueblo.
1253 AM Hail 3 W Blende 38.24N 104.63W
06/22/2023 M1.75 inch Pueblo CO Public
1253 AM Hail 3 W Blende 38.24N 104.63W
06/22/2023 M1.75 inch Pueblo CO Public
1202 AM Flash Flood 2 ENE Fountain 38.69N 104.68W
06/22/2023 El Paso CO NWS Employee
Knee-deep water - Cumberland Green
neighborhood by Eagleside Elementary School.
1154 PM Rain 3 ESE Security 38.73N 104.69W
06/21/2023 M2.98 inch El Paso CO Trained Spotter
1153 PM Rain 1 SSE Security 38.73N 104.72W
06/21/2023 M2.81 inch El Paso CO Trained Spotter
1131 PM Flash Flood 2 SE Fountain 38.67N 104.68W
06/21/2023 El Paso CO Law Enforcement
Road Flooded.
1110 PM Flash Flood 4 SSE Fountain 38.63N 104.69W
06/21/2023 El Paso CO Law Enforcement
Water Rescue at Underpass. Time estimated.
1109 PM Rain 4 NE Fountain 38.72N 104.66W
06/21/2023 M2.29 inch El Paso CO Trained Spotter
920-1105 PM.
1035 PM Tornado 6 SSE Fountain 38.59N 104.67W
06/21/2023 El Paso CO NWS Employee
Possible cone tornado.
0939 PM Hail 3 NNE Fountain 38.72N 104.69W
06/21/2023 M1.25 inch El Paso CO Public
0939 PM Hail 3 NNE Fountain 38.72N 104.69W
06/21/2023 E1.25 inch El Paso CO Public
0939 PM Hail 3 NNE Fountain 38.72N 104.69W
06/21/2023 M1.25 inch El Paso CO Public
0925 PM Hail 3 NE Peterson AFB 38.86N 104.66W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
0740 PM Hail Walsh 37.39N 102.28W
06/21/2023 E2.00 inch Baca CO Trained Spotter
0735 PM Hail Walsh 37.38N 102.29W
06/21/2023 M1.75 inch Baca CO Trained Spotter
0704 PM Hail 1 N Las Animas 38.08N 103.22W
06/21/2023 M1.75 inch Bent CO Law Enforcement
0657 PM Hail 3 W Fort Lyon 38.10N 103.20W
06/21/2023 M1.00 inch Bent CO Public
0653 PM Hail 2 SW Fort Lyon 38.08N 103.18W
06/21/2023 E1.50 inch Bent CO Public
0608 PM Hail 4 N Fort Lyon 38.15N 103.16W
06/21/2023 M2.75 inch Bent CO Public
0525 PM Hail 5 SW Black Forest 38.97N 104.76W
06/21/2023 M1.60 inch El Paso CO Public
0500 PM Hail 3 S Peyton 38.98N 104.48W
06/21/2023 M2.50 inch El Paso CO Public
0451 PM Hail 2 N Peterson AFB 38.86N 104.70W
06/21/2023 M1.25 inch El Paso CO Trained Spotter
0450 PM Hail 3 ENE Air Force Academy 39.02N 104.81W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
0433 PM Hail 6 SSW Black Forest 38.94N 104.76W
06/21/2023 M1.25 inch El Paso CO Public
0430 PM Hail 6 SSE Air Force Academy 38.92N 104.82W
06/21/2023 M1.25 inch El Paso CO Public
0425 PM Hail 5 SSE Air Force Academy 38.93N 104.85W
06/21/2023 M1.25 inch El Paso CO Trained Spotter
0350 PM Rain 3 WSW Black Forest 39.00N 104.75W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
0347 PM Hail 5 SSW Black Forest 38.95N 104.75W
06/21/2023 M1.50 inch El Paso CO Trained Spotter
0345 PM Hail 10 N Colorado Springs 38.95N 104.71W
06/21/2023 M1.75 inch El Paso CO CO-OP Observer
0343 PM Hail 5 SW Black Forest 38.96N 104.76W
06/21/2023 E1.00 inch El Paso CO Trained Spotter
0339 PM Hail 3 WSW Black Forest 39.00N 104.75W
06/21/2023 M2.00 inch El Paso CO Trained Spotter
0332 PM Hail 5 SSW Black Forest 38.95N 104.73W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
0325 PM Hail 2 NNE Monument 39.12N 104.86W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
0314 PM Hail 4 W Black Forest 39.01N 104.78W
06/21/2023 U1.50 inch El Paso CO Public
0312 PM Hail 3 E Air Force Academy 39.01N 104.81W
06/21/2023 M1.00 inch El Paso CO Public
0309 PM Hail 3 ESE Air Force Academy 38.99N 104.81W
06/21/2023 E1.00 inch El Paso CO Trained Spotter
0302 PM Hail 3 WSW Black Forest 39.00N 104.75W
06/21/2023 M1.00 inch El Paso CO Trained Spotter
0300 PM Hail 2 ESE Air Force Academy 39.00N 104.83W
06/21/2023 M1.50 inch El Paso CO Trained Spotter
Ping pong hail I-25 and bRIARGATE.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Jun 21, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 46 min |
| Jun 21, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 21 min |
| Jun 21, 7:09 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 17 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 29 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | Pueblo | 16 hr |
| Jun 21, 7:19 PM MDT | Flash Flood Warning | PUB | Bent | 2 hr |
| Jun 21, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 21, 7:40 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| Jun 21, 8:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 21, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 21, 8:48 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 21, 9:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 21, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 34 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 21, 9:19 PM MDT | Special Weather Statement | PUB | Cheyenne | 26 min |
| Jun 21, 9:27 PM MDT | Flash Flood Warning | PUB | El Paso | 6 hr |
| Jun 21, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 21, 9:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 21, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 62 min |
| Jun 21, 9:52 PM MDT | Tornado Warning | PUB | El Paso | 38 min |
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 21, 10:12 PM MDT | Flash Flood Warning | PUB | Crowley | 3 hr |
| Jun 21, 10:28 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 34 min |
| Jun 21, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
| Jun 21, 11:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Jun 21, 11:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 21, 11:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 21, 11:30 PM MDT | Tornado Warning | PUB | Pueblo | 15 min |
| Jun 21, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 53 min |
| Jun 22, 12:05 AM MDT | Tornado Warning | PUB | Pueblo | 25 min |
| Jun 22, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 22, 12:33 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 12:45 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 30 min |
| Jun 22, 12:48 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| Jun 22, 1:16 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 1:24 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 66 min |
| Jun 22, 1:36 AM MDT | Tornado Warning | PUB | Crowley, Otero, Pueblo | 24 min |
| Jun 22, 2:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 2:02 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 43 min |
| Jun 22, 2:27 AM MDT | Severe Thunderstorm Warning | PUB | Crowley | 48 min |
| Jun 22, 2:46 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 44 min |
| Jun 22, 3:15 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 45 min |
| Jun 22, 3:27 AM MDT | Areal Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jun 22, 3:47 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 43 min |
| Jun 22, 5:12 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| Jun 22, 5:49 AM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 22, 6:09 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jun 22, 10:32 AM MDT | Flood Watch | PUB | El Paso | 11 hr |
| Jun 22, 10:54 AM MDT | River Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 1:27 PM MDT | River Flood Warning | PUB | Pueblo | 40 hr |
| Jun 22, 1:27 PM MDT | Special Weather Statement | PUB | 48 min | |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Crowley, Otero | 7 hr |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Otero | 12 hr |
| Jun 22, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Jun 22, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jun 22, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 22, 5:42 PM MDT | Special Weather Statement | PUB | Douglas | 33 min |
| Jun 22, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.